MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6), it was reported by a sales representative via sems-(b)(4) that an ar-9202 pin was struck with a mallet when removing and snapped.Noticed during a case with no patient effect.

Brand Name
UNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24618063
Report Number1220246-2026-01457
Device Sequence Number15846887
Product Code LXH
UDI-Device Identifier00888867058224
UDI-Public(01)00888867058224(11)210304(10)AR07002201
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS/ECLIPSE ORIEN PIN FOR RESECT GD
Device Catalogue NumberAR-9202
Device Lot NumberAR07002201
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown